Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & ISI's SCI  
Users online: 727  
Home | Subscribe | Feedback | Login 
About Latest Articles Back-Issues Article Submission Resources Sections Etcetera Contact
 
Read this article

 


    Article Cited by others

CASE REPORT

Diffusion weighted MR imaging of 5-fluorouracil and oxaliplatin-induced leukoencephalopathy

Paul B S, Singh G, Bansal R, Paul G

Year : 2013| Volume: 59| Issue : 2 | Page no: 135-137

   This article has been cited by
 
1 Capecitabine Induced Multifocal Leukoencephalopathy: Do We Have Always to Switch off the Chemotherapy?
Anastasia Bougea,Panagiota Voskou,Constantinos Kilidireas,Elisabeth Andreadou
Case Reports in Oncological Medicine. 2016; 2016: 1
[Pubmed]  [Google Scholar] [DOI]
2 Acute reversible toxic leukoencephalopathy - A different entity
Srinivasan, S., Ali, S.Z.
Journal of Postgraduate Medicine. 2013; 59(3): 248
[Pubmed]  [Google Scholar]
3 Author reply
Paul, B.S. and Singh, G. and Bansal, R.K. and Paul, G.
Journal of Postgraduate Medicine. 2013; 59(3): 248-249
[Pubmed]  [Google Scholar]
4 Fluorouracil/oxaliplatin
Reactions Weekly. 2013; 1465(1): 19
[Pubmed]  [Google Scholar] [DOI]

 

Online since 12th February '04
2004 - Journal of Postgraduate Medicine
Official Publication of the Staff Society of the Seth GS Medical College and KEM Hospital, Mumbai, India
Published by Wolters Kluwer - Medknow